# SDR CALA2022042701082

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 72,132 hours, 26,061 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 112A4102207
- Condition: Cracked
- Location: Str9rib19,20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LWR LEFT HAND WING SKIN, EXTERIOR, AT STR 9, AT RIB 19, 20 FASTENERS OTBD OF RIB 20. CRACK IS APROX 3 INCHES FWD OF FASTERNER AND RUNS TO 3 INCHES AFT OF FASTENER PANEL #3 BETWEEN WSTA 564.5 AND WSTA 591.5 ON AIRCRAFT N34222 IAW PART 2 OF THE LATEST REV OF ECRA 5725-01094 ON OR BEFORE OCT 21,2023 PERFORM INSPECTION OF THE EXTERNAL DOUBLER/TRIPLER REPAIR TO THE LEFT WING LOWER INSPAR SKIN TOMC APPROVED DIP REF EC/RA 5725-01094 PART 1 STEP 2. ON OR TOMC-APPROVAL FROM SC1ELBYC COMMENT BEFORE 21OCT23, PERFORM AN INSPECTION OF THE EXTERNAL DOUBLER/TRIPLER REPAIR TO THE LEFT WING LOWER INSPAR SKIN PANEL #3 BETWEEN WSTA 564.5 AND WSTA 591.5 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5725-01094. REPAIRED LWR LH WING SKIN EXTEROR AT STR 9 RIB 19 IAW EA 220115 REVISION P4 ADD EMP:V916729 QC REVIEWED RECORDS UPDATE QC REVIEWED T/A: ON OR BEFORE 21OCT23...........LT
